Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 30, 2019, 9:20 PM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 9:20 PM CDT (02:20 UTC)
- Expired
- Apr 30, 2019, 9:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Douglas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 9:40 PM CDT | TORNADO | 2 Wsw Brushyknob, MO | NWS STORM SURVEY CONFIRMED AN EF-0 TORNADO NEAR BRUSHYKNOB IN DOUGLAS COUNTY. NUMEROUS TREES WERE DOWN WITH A FEW SNAPPED. PATH LENGTH WAS 2.86MILES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
782
WFUS53 KSGF 010220
TORSGF
MOC067-225-229-010245-
/O.NEW.KSGF.TO.W.0047.190501T0220Z-190501T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
920 PM CDT TUE APR 30 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Webster County in southwestern Missouri...
Western Douglas County in southwestern Missouri...
Southwestern Wright County in southwestern Missouri...
* Until 945 PM CDT.
* At 920 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Seymour to 10 miles southwest of
Ava, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ava... Seymour...
Mansfield... Rome...
Squires... Goodhope...
Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3691 9291 3715 9281 3725 9240 3685 9253
3683 9291
TIME...MOT...LOC 0220Z 252DEG 51KT 3712 9273 3689 9284
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Hatch1 follow-up statement
955
WWUS53 KSGF 010232
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
932 PM CDT TUE APR 30 2019
MOC225-010242-
/O.CAN.KSGF.TO.W.0047.000000T0000Z-190501T0245Z/
Webster MO-
932 PM CDT TUE APR 30 2019
...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3684 9278 3720 9262 3725 9240 3685 9253
TIME...MOT...LOC 0232Z 252DEG 51KT 3717 9255 3694 9266
$$
MOC067-229-010245-
/O.CON.KSGF.TO.W.0047.000000T0000Z-190501T0245Z/
Douglas MO-Wright MO-
932 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR WESTERN
DOUGLAS AND SOUTHWESTERN WRIGHT COUNTIES...
At 932 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Mansfield to Ava, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ava... Mansfield...
Rome... Squires...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3684 9278 3720 9262 3725 9240 3685 9253
TIME...MOT...LOC 0232Z 252DEG 51KT 3717 9255 3694 9266
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:24 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 30, 6:24 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 PM CDT Tue Apr 30 2019
.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Apr 30 2019
Rather active pattern setting up across the area at mid afternoon.
Several supercells have initiated over NE OK and have moved into
the area. The RUC is indicating that instability as well as the h8
winds will continue to increase from late this afternoon into this
evening. With 0-6km bulk shear values around 50 kts at this
time...all modes of severe weather will be possible.
Surface front is currently situated from about Ft. Scott KS to
Rolla. The warm front will lift northward overnight as a surface
wave moves up the front...however...the cold front will remain
anchored over southeast Kansas as the wave moves up the front.
This will create a heavy rain scenario over southeast Kansas and
western Missouri as cells will continue to train along the front.
As the night progresses...models are hinting at the supercells
eventually evolving into a more linear mode of convection during
the overnight hours. This will increase the damaging wind and
QLCS tornado threat as well. As the line moves through...it should
stabilize the atmosphere into the morning but with the heating of
the day...could see another round of severe weather developing
tomorrow afternoon.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Apr 30 2019
As the main upper level wave begins to eject into the Plains on
Thursday...the surface front will begin to make some eastward
progress. The front should push through the region Thursday night
into Friday. However...it may be Saturday morning before the rain
finally pushes completely out of the area.
We then have about a 24-hr break before the pattern repeats itself
once again. A surface front moves southward into the region on
Sunday...stalls...and meanders across the region through the
remainder of the forecast period. An upper low digs into the
longwave trough over southern California and puts us back into
southwest flow.
Temperatures for the most part will hold fairly steady with highs
in the 70s and lows in the 50s. Day-to-day variations will be
dependent upon cloud cover and rainfall.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Apr 30 2019
Convection continuing across the forecast area at this time. Most
areas outside of the convection are either VFR or MVFR with MVFR
to IFR conditions within the convection. The exception to this is
over west central Missouri and extreme southeast Kansas where most
areas are MVFR to IFR.
The low level jet will increase over night keeping winds up and
occasionally especially on the Ozark Plateau. Could also see some
LLWS between 03-09z across the area. Periods of convective
activity are expected through the forecast area.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, Apr 30, 4:09 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 409 PM CDT Tue Apr 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 409 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Numerous showers and thunderstorms will continue to move northeast into the outlook area late this afternoon into tonight. Supercell thunderstorms are expected with tornadoes, large hail, and damaging winds all possible. The thunderstorms are then expected to develop into a squall line this evening and push eastward across the area tonight. This will include a threat for damaging winds to 70 mph and tornadoes. Portions of the squall line which bow out towards the northeast will have an enhanced tornado threat. An elevated threat for flash flooding exists for today and tonight as multiple rounds of heavy rainfall are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms and flooding will then continue from Wednesday afternoon into Wednesday night. This includes the potential for large hail, damaging winds, and isolated tornadoes. The risk for thunderstorms will then persist into Thursday and Friday. The potential for severe storms and flooding is unclear at this time. There are then limited chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight over the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, Apr 30, 6:56 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 3 SE EXETER 36.65N 93.91W
04/30/2019 BARRY MO LAW ENFORCEMENT
BRIEF TOUCHDOWN.
&&Local storm report, Apr 30, 7:14 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG SQUIRES 36.85N 92.62W
04/30/2019 DOUGLAS MO FIRE DEPT/RESCUE
TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF
SQUIRES. DAMAGE WAS COINCIDENT WITH AN
POSSIBLE TORNADO SIGNATURE FROM DOPPLER
RADAR.
&&
SRLocal storm report, Apr 30, 7:15 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
04/30/2019 CRAWFORD KS FIRE DEPT/RESCUE
SEVERAL POWER POLES DOWN RANDOMLY THROUGHOUT
FRONTENAC AND EASTERN CRAWFORD COUNTY.
&&
DSALocal storm report, Apr 30, 7:21 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG SQUIRES 36.85N 92.62W
04/30/2019 DOUGLAS MO FIRE DEPT/RESCUE
TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF
SQUIRES. SUBSEQUENT REPORTS OF A BARN
DESTROYED AND POWER LINES DOWN AS WELL.
DAMAGE WAS COINCIDENT WITH AN POSSIBLE
TORNADO SIGNATURE FROM DOPPLER RADAR.
&&
SRLocal storm report, Apr 30, 7:36 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD CARTHAGE 37.18N 94.32W
04/30/2019 JASPER MO PUBLIC
MEDIA PARTNER REPORTS MULTIPLE VEHICLES
STALLED DUE TO FLOODED ROADWAYS, ESPECIALLY
ON CENTRAL AVE (HWY 96).
&&Local storm report, Apr 30, 7:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD 1 W STOCKTON 37.70N 93.82W
04/30/2019 CEDAR MO EMERGENCY MNGR
PORTIONS OF HWY 32 EASTBOUND INTO STOCKTON
ARE IMPASSABLE DUE TO FLASH FLOODING. THERE
ARE ALSO SEVERAL COUNTY ROADS AND A FEW CITY
STREETS FLOODED.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:01 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 30, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more | 47 min |
| Apr 30, 7:19 PM CDT | Tornado Warning | SGF | Texas, Wright | 41 min |
| Apr 30, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 48 min |
| Apr 30, 7:30 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 6 hr |
| Apr 30, 7:31 PM CDT | Tornado Warning | SGF | Dade | 29 min |
| Apr 30, 7:39 PM CDT | Tornado Warning | SGF | Greene, Polk | 24 min |
| Apr 30, 7:40 PM CDT | Flash Flood Warning | SGF | Webster, Wright | 5 hr |
| Apr 30, 7:41 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 34 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 2 more | 54 min |
| Apr 30, 7:52 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dade, Hickory, Morgan and 2 more | 6 hr |
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 51 min |
| Apr 30, 7:59 PM CDT | Tornado Warning | SGF | Texas, Wright | 46 min |
| Apr 30, 8:00 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Apr 30, 8:07 PM CDT | Tornado Warning | SGF | Greene, Polk | 38 min |
| Apr 30, 8:09 PM CDT | Tornado Warning | SGF | Christian, Greene, Stone | 51 min |
| Apr 30, 8:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 49 min |
| Apr 30, 8:20 PM CDT | Tornado Warning | SGF | Greene | 25 min |
| Apr 30, 8:26 PM CDT | Tornado Warning | SGF | Dallas, Polk | 17 min |
| Apr 30, 8:29 PM CDT | Tornado Warning | SGF | Webster | 27 min |
| Apr 30, 8:33 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 27 min |
| Apr 30, 8:39 PM CDT | Areal Flood Advisory | SGF | Greene | 6 hr |
| Apr 30, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 30, 8:45 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 6 hr |
| Apr 30, 8:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 42 min |
| Apr 30, 8:52 PM CDT | Tornado Warning | SGF | Christian, Taney | 23 min |
| Apr 30, 8:52 PM CDT | Tornado Warning | SGF | Douglas | 23 min |
| Apr 30, 9:05 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 25 min |
| Apr 30, 9:06 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Webster, Wright | 39 min |
| Apr 30, 9:11 PM CDT | Tornado Warning | SGF | Laclede, Wright | 34 min |
| Apr 30, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 46 min |
| Apr 30, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Apr 30, 9:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas | 52 min |
| Apr 30, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 44 min |
| Apr 30, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 40 min |
| Apr 30, 9:37 PM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 30, 9:37 PM CDT | River Flood Warning | SGF | Shannon | 26 hr |
| Apr 30, 9:52 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 23 min |
| Apr 30, 9:58 PM CDT | Areal Flood Warning | SGF | Barton, Jasper, Vernon | 36 hr |
| Apr 30, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 47 min |
| Apr 30, 10:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 53 min |
| Apr 30, 10:09 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 3 more | 36 hr |
| Apr 30, 10:15 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Phelps and 1 more | 36 hr |
| Apr 30, 10:20 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 36 hr |
| Apr 30, 10:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 21 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | SGF | Shannon, Texas | 33 min |
| Apr 30, 10:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Apr 30, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 56 min |
| Apr 30, 11:03 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Webster, Wright | 59 hr |
| Apr 30, 11:17 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Shannon, Texas | 36 hr |
| May 1, 1:48 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper | 48 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper | 49 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper, Newton | 41 hr |
| May 1, 8:24 AM CDT | River Flood Warning | SGF | Shannon | 43 hr |
| May 1, 9:12 AM CDT | River Flood Warning | SGF | Pulaski | 28 hr |
| May 1, 9:12 AM CDT | River Flood Warning | SGF | Pulaski | 39 hr |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.